# SDR AALA202008289004

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN RH AFT DOOR OF NOSE LANDING GEAR. REPLACED FWD HINGE FITTING (AALA202008289004) WITH NEW IAW CMM 52-82-32-400-805-B01, OPS CHECK GOOD. ALSO REPLACED AFT HINGE FITTING (AALA202008289028) WITH NEW IAW CMM 52-82-32-400-802-C01, OPS CHECK GOOD.
